# SDR DXTA2022042861060

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6095
- Aircraft time: 1,829 hours, 967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED HANDLE IS INOP. WHEN YOU PUSH THE OPEN BUTTON.  THE MAIN HANDLE DOES NOT POP OUT. THE DOOR CANNOT BE OPENED. "CORRECTIVE ACTION" REMOVED INSPECTED PANELS PERFORMED GVI ON LINKAGES, CABLES, LOCK HANDLE AND DOOR INTERIOR. LUBED DOOR HANDLE/LOCK ASSEMBLE PERFORMED SEVERAL OPS CHECKS WITH NO DEFECTS, RESTORED ALL GAINED ACCESS. ALL MAINTENANCE PERFORMED IN REF TO CL-650 AMM 52-11-07.
